Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 981578, 12 pages
http://dx.doi.org/10.1155/2014/981578
Research Article

Implicit Contractive Mappings in Modular Metric and Fuzzy Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Young Researchers and Elite Club, Rasht Branch, Islamic Azad University, Rasht, Iran

Received 21 April 2014; Accepted 26 May 2014; Published 5 June 2014

Academic Editor: Abdullah Alotaibi

Copyright © 2014 N. Hussain and P. Salimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Chistyakov, “Modular metric spaces, I: basic concepts,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 1, pp. 1–14, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. V. V. Chistyakov, “Modular metric spaces, II: application to superposition operators,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 1, pp. 15–30, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Nakano, Modulared Semi-Ordered Linear Spaces, Tokyo Mathematical Book Series, Maruzen, Tokyo, Japan, 1950.
  4. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar
  5. W. Orlicz, Collected Papers. Part I, PWN Polish Scientific Publishers, Warsaw, 1988.
  6. W. Orlicz, Collected Papers. Part II, Polish Academy of Sciences, Warsaw, Poland, 1988.
  7. L. Diening, Theoretical and numerical results for electrorheological fluids [Ph.D. thesis], University of Freiburg, Freiburg im Breisgau, Germany, 2002.
  8. P. Harjulehto, P. Hästö, M. Koskenoja, and S. Varonen, “The dirichlet energy integral and variable exponent Sobolev spaces with zero boundary values,” Potential Analysis, vol. 25, no. 3, pp. 205–222, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Heinonen, T. Kilpelinen, and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford University Press, Oxford, UK, 1993.
  10. M. A. Khamsi, W. K. Kozlowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis, vol. 14, no. 11, pp. 935–953, 1990. View at Google Scholar · View at Scopus
  11. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, John Wiley & Sons, New York, NY, USA, 2001.
  12. N. Hussain, M. A. Khamsi, and A. Latif, “Banach operator pairs and common fixed pointsin modular function spaces,” Fixed Point Theory and Applications, vol. 2011, p. 75, 2011. View at Publisher · View at Google Scholar
  13. W. M. Kozlowski, Modular Function Spaces, vol. 122 of Series of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1988.
  14. A. A. N. Abdou and M. A. Khamsi, “On the fixed points of nonexpansive mappings in modular metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, p. 229, 2013. View at Publisher · View at Google Scholar
  15. W. M. Kozlowski, “Notes on modular function spaces I,” Comment Mathematica, vol. 28, pp. 91–104, 1988. View at Google Scholar
  16. W. M. Kozlowski, “Notes on modular function spaces II,” Comment Mathematica, vol. 28, pp. 105–120, 1988. View at Google Scholar
  17. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Salimi, A. Latif, and N. Hussain, “Modified α-ψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, no. 1, p. 151, 2013. View at Publisher · View at Google Scholar
  19. N. Hussain, M. A. Kutbi, S. Khaleghizadeh, and P. Salimi, “Discussions on recent results for α-ψ contractive mappings,” Abstract and Applied Analysis, vol. 2014, Article ID 456482, 13 pages, 2014. View at Publisher · View at Google Scholar
  20. N. Hussain, M. A. Kutbi, and P. Salimi, “Fixed point theory in α-complete metric spaces with applications,” Abstract and Applied Analysis, vol. 2014, Article ID 280817, 11 pages, 2014. View at Publisher · View at Google Scholar
  21. N. Hussain, E. Karapinar, P. Salimi, and F. Akbar, “α-admissible mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, no. 1, p. 114, 2013. View at Publisher · View at Google Scholar
  22. R. P. Agarwal, N. Hussain, and M.-A. Taoudi, “Fixed point theorems in ordered banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. N. Hussain, S. Al-Mezel, and Peyman Salimi, “Fixed points for ψ-graphic contractions with application to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 575869, 11 pages, 2013. View at Publisher · View at Google Scholar
  24. N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, article 196, 2013. View at Google Scholar
  25. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–229, 2005. View at Publisher · View at Google Scholar
  26. N. Hussain A Latif and P. Salimi, “Best proximity point results for modified Suzuki α-ψ-proximal contractions,” Fixed Point Theory and Applications, vol. 2014, no. 1, p. 10, 2014. View at Publisher · View at Google Scholar
  27. T. Suzuki, “A new type of fixed point theorem in metric spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 11, pp. 5313–5317, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. T. Suzuki, “A generalized banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Scopus
  29. Nabi Shobe, Shaban Sedghi, J. R. Roshan, and N. Hussain, “Suzuki-type fixed point results in metric-like spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 143686, 9 pages, 2013. View at Publisher · View at Google Scholar
  30. N. Hussain, D. Dorić, Z. Kadelburg, and S. Radenović, “Suzuki-type fixed point results in metric type spaces,” Fixed Point Theory and Applications, vol. 2012, p. 126, 2012. View at Publisher · View at Google Scholar · View at Scopus
  31. B. Azadifar, G. Sadeghi, R. Saadati, and C. Park, “Integral type contractions in modular metric spaces,” Journal of Inequalities and Applications, vol. 2013, no. 1, p. 483, 2013. View at Publisher · View at Google Scholar
  32. A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 11–24, 2009. View at Google Scholar · View at Scopus
  33. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Google Scholar · View at Scopus
  34. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Google Scholar · View at Scopus
  35. I. Altun and D. Turkoglu, “Some fixed point theorems on fuzzy metric spaces with implicit relations,” Communications of the Korean Mathematical Society, vol. 23, no. 23, pp. 111–124, 2008. View at Google Scholar · View at Scopus
  36. C. di Bari and C. Vetro, “A fixed point theorem for a family of mappings in a fuzzy metric space,” Rendiconti del Circolo Matematico di Palermo, vol. 52, no. 2, pp. 315–321, 2003. View at Publisher · View at Google Scholar · View at Scopus
  37. D. Gopal, M. Imdad, C. Vetro, and M. Hasan, “Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric space,” Journal of Nonlinear Analysis and Application, vol. 2012, Article ID jnaa-00110, 11 pages, 2012. View at Google Scholar
  38. N. Hussain, S. Khaleghizadeh, P. Salimi, and A. N. Afrah Abdou, “A new approach to fixed point results in triangular intuitionistic fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 690139, 16 pages, 2014. View at Publisher · View at Google Scholar
  39. M. A. Kutbi, J. Ahmad, A. Azam, and N. Hussain, “On fuzzy fixed points for fuzzy maps with generalized weak property,” Journal of Applied Mathematics, vol. 2014, Article ID 549504, 12 pages, 2014. View at Publisher · View at Google Scholar